On maximality in the interpretability order

Džamonja, Mirna and Shelah, Saharon (2004) On maximality in the interpretability order. Annals of Pure and Applied Logic, 125 (1-3). pp. 119-158.

[thumbnail of 692.pdf]
PDF (692.pdf) - Published Version
Available under License Other licence.

Download (526kB) | Preview
Item Type: Article
Additional Information: The special character of the title cannot be properly rendered and so the title given differs from the published title. The published title could be written: "On $\vartriangleleft^\ast$-maximality" (using latex code) or "On trianglestar-maximality".
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 03 Apr 2024 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19951
DOI: 10.1016/j.apal.2003.11.001


Downloads per month over past year

Actions (login required)

View Item View Item